Metrizability of Subgroups of Free Topological-Groups

Morris, SA and Thompson, HB (1986) Metrizability of Subgroups of Free Topological-Groups. Bulletin of the Australian Mathematical Society, 33 1: 103-112.

Author Morris, SA
Thompson, HB
Title Metrizability of Subgroups of Free Topological-Groups
Journal name Bulletin of the Australian Mathematical Society   Check publisher's open access policy
ISSN 0004-9727
Publication date 1986-02
Sub-type Article (original research)
Volume 33
Issue 1
Start page 103
End page 112
Total pages 10
Language eng
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 14 Jun 2013, 18:31:54 EST by System User